# SDR AWH2006F00001

- Difficulty date: December 9, 2005
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N772FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0268
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupling
- Condition: Corroded
- Location: Eng Drv Fuel Pmp
- Component: Fuel Pump
- Component part number: 025323150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECAUTIONARY INSPECTIO OF THE FUEL PUMP DRIVE SPLINE IAW MM.  FUEL PUMP COUPLING INSITU INSPECTION.  MAINTENANCE FOUND THE FUEL PUMP DRIVE SPLINE SEVERELY CORRODED.  TH FUEL PUMP ASSY WAS REPLACED WITH A FRESH OVERHAULED UNIT AND THE AIRCRAFT RETURNED TO SERVICE.  (K)
